Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10318
Title: Intuitionistic fuzzy multi-objective linear programming problem with various membership functions
Authors: Singh S.K.
Yadav, Shiv Prasad
Published in: Annals of Operations Research
Abstract: This study addresses intuitionistic fuzzy multi-objective linear programming problems using triangular intuitionistic fuzzy numbers with mixed constraints. We convert the problem into single objective fuzzy programming problem. Then using different types of membership functions (linear and nonlinear), we transform the problem into crisp linear/non-linear programming problem, which is solved by suitable crisp programming approaches. The methodology is demonstrated with the help of a numerical example and the usefulness of various membership functions is discussed. © 2017, Springer Science+Business Media New York.
Citation: Annals of Operations Research (2018), 269(43832): 693-707
URI: https://doi.org/10.1007/s10479-017-2551-y
http://repository.iitr.ac.in/handle/123456789/10318
Issue Date: 2018
Publisher: Springer New York LLC
Keywords: Intuitionistic fuzzy number
Membership function
Multi-objective linear programming problem
ISSN: 2545330
Author Scopus IDs: 56402146800
57209022284
Author Affiliations: Singh, S.K., The Logistics Institute-Asia Pacific, National University of Singapore, Singapore, 119613, Singapore
Yadav, S.P., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Funding Details: Acknowledgements The authors gratefully acknowledge the financial support given by the Ministry of Human Resource and Development (MHRD), Govt. of India, India. Also the authors would like to thank the anonymous reviewers for making critical and conceptual comments, which helped to improve the manuscript in the present form.
Corresponding Author: Singh, S.K.; The Logistics Institute-Asia Pacific, National University of SingaporeSingapore; email: sksinghma209@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.